Some applications of generalized fractional derivatives


  • L.M. Sakhno Taras Shevchenko National University of Kyiv



generalized convolution–type derivatives, Bernstein functions, subordinators, eigenfunctions, differential equations with generalized fractional derivatives, random initial conditions, random fields on the sphere


The paper presents a concise summary of main properties of generalized fractional derivatives, so-called convolution type derivatives with respect to Bernstein functions. Applications are considered to modeling time dependent random fields on the sphere as solutions to partial differential equations with the generalized fractional derivative in time and random initial condition.

Pages of the article in the issue: 28 - 34

Language of the article: English


ALRAWASHDEH, M.S., KELLY, J.F., MEERSCHAERT, M.M., SCHEFFLER, H.-P. (2017) Applications of inverse tempered stable subordinators. Comput. Math. Appl., Vol. 73, no. 6, p. 892–905.

BEGHIN, L., GAJDA, J. (2020) Tempered relaxation equation and related generalized stable processes. Fract. Calc. Appl. Anal., Vol. 23(5), p. 1248–1273.

BUCHAK, K., SAKHNO, L. (2019) On the governing equations for Poisson and Skellam processes time-changed by inverse subordinators. Theor. Probab. Math. Stat., Vol. 98, p. 91–104.

CHEN, Z.-Q. (2017) Time fractional equations and probabilistic representation. Chaos, Solitons & Fractals, Vol. 102, p. 168–174.

D’OVIDIO, M. (2014) Coordinates changed random fields on the sphere. J. Stat. Phys., Vol. 154, p. 1153–1176 .

D’OVIDIO, M., LEONENKO, N., ORSINGHER, E. (2016) Fractional spherical random fields. Stat. Probab. Lett., Vol. 116, p. 146–156.

D’OVIDIO, M., ORSINGHER, E., SAKHNO, L. (2022) Models of space-time random fields on the sphere Modern Stoch. Theory Appl., Vol. 9, Issue 2, p. 139–156.

KOCHUBEI, A.N.(2011) General fractional calculus, evolution equations, and renewal processes. Integral Equ. Oper. Theory. Vol. 71, no. 4, p. 583–600.

MARINUCCI, D., PECCATI, G. (2011) Random Fields on the Sphere: Representation, Limit Theorems and Cosmological Applications. Cambridge University Press, 356 p.

MEERSCHAERT, M.M., NANE, E., VELLAISAMY, P. (2013) Transient anomalous sub-diffusion on bounded domains. Proc. Amer. Math. Soc. Vol. 141(2), p. 699–710.

MEERSCHAERT, M.M., TOALDO, B.(2019) Relaxation patterns and semi-Markov dynamics. Stoch. Proc. Appl. Vol. 129, Issue 8, p. 2850–2879.

TOALDO, B.(2015) Convolution-type derivatives, hitting-times of subordinators and time-changed C0-semigroups. Potential Analysis. Vol. 42, p. 115–140.




How to Cite

Sakhno, L. (2022). Some applications of generalized fractional derivatives. Bulletin of Taras Shevchenko National University of Kyiv. Physics and Mathematics, (2), 28–34.



Algebra, Geometry and Probability Theory